# SDR ASAA0510321

- Difficulty date: September 22, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Clevis
- Part number: 6549558506
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND CORROSION ON VERTICAL STABILIZER AFT SPAR RIGHT PRIMARY FORWARD CLEVIS AFT FACE.  CLEVIS REPLACED PER BOEING DWG 6546575 AND B737-200 SRM 51-30-2 PARAGRAPH 17.  (M)
